# SDR 2005FA0000481

- Difficulty date: March 29, 2005
- Submitted: April 13, 2005
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Housing
- Part number: 511531
- Condition: Cracked
- Location: Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AT PLUG PORT.  FATIGUE.  (MECHANIC NH2, JOB NR 194399) (K)
